Open Access Open Access  Restricted Access Subscription Access

A simple proof of the existence of Haar measure on amenable groups

Alexander J. Izzo

Abstract


A simple proof of the existence of Haar measure on amenable groups is given.

Full Text:

PDF

References


Izzo, A. J., A functional analysis proof of the existence of Haar measure on locally compact abelian groups, Proc. Amer. Math. Soc. 115 (1992), no. 2, 581–583. https://doi.org/10.2307/2159282

Nachbin, L., The Haar integral, D. Van Nostrand Co., Princeton, NJ, 1965.

von Neumann, J., Zum Haarschen Maß in topologischen Gruppen, Compositio Math. 1 (1935), 106–114.

Rudin, W., Functional analysis, second ed., International Series in Pure and Applied Mathematics, McGraw-Hill, Inc., New York, 1991.

Salame, K., Amenability and fixed point properties of semi-topological semigroups of non-expansive mappings in Banach spaces, Ph.D. thesis, University of Alberta, 2016. https://doi.org/10.7939/R35T3G736

Willson, B., A fixed point theorem and the existence of a Haar measure for hypergroups satisfying conditions related to amenability, Canad. Math. Bull. 58 (2015), no. 2, 415–422. https://doi.org/10.4153/CMB-2014-069-3




DOI: http://dx.doi.org/10.7146/math.scand.a-25626

Refbacks

  • There are currently no refbacks.
This website uses cookies to allow us to see how the site is used. The cookies cannot identify you or any content at your own computer.
OK


ISSN 0025-5521 (print) ISSN 1903-1807 (online)

Hosted by the Royal Danish Library